# SDR SWAA2017101717168

- Difficulty date: October 3, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE RIB, AFT EDGE SUPPORT BRACKET CRACKED.  R & R THE SUPPORT BRACKET IAW DWG AND SRM.
